# SDR UIEA2012042100159

- Difficulty date: April 21, 2012
- Submitted: April 21, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 6,794,344 hours, 20,719 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Lt Ac Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT ENGINE SHUTDOWN, LT A/C BUSS FAILURE, LT GENERATOR FIELD TRIPPED ALSO.  RESET GENERATOR FIELD LIGHT IAW AMM 24-11-00, RAN ENGS IAW AMM 71-00-00, CYCLED POWER BETWEEN ALL BUSSES. OPS GOOD, NO FURTHER FAULTS NOTED.
